# SDR WX0A2020070373521

- Difficulty date: July 2, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 44,304 hours, 28,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 115188
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FIN 11WL FAILED CAPACITY CHECK.  REPLACED EMERGENCY LIGHT BATTERY FIN 11WL IAW AMM 33-51-38.  OPS CHECK GOOD.
